# SDR YENA2021052800342

- Difficulty date: May 25, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 05148
- Aircraft time: 35,003 hours, 11,143 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1517, LGA-TPA. FUMES IN THE COCKPIT DURING DESCENT. TURNED OFF PACK 1 AND SMELL DISSAPATED ; COMPLIED WITH INFORMATION NOTICE 2017-T015F SECTION A. AIRCRAFT IS OK FOR SERVICE.
